# SDR 99ZZZX1982

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5166B
- Make and model: Stolam RC3
- Aircraft serial: 1000
- Propeller: Hartzl HCA3V203
- System (JASC): 6111 · Propeller Blade Section
- Part: Guide Lugs
- Part number: A1983
- Condition: Misinstalled
- Location: Propeller
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE A-1983 GUIDE LUGS (SHOULDER BUSHINGS) ARE INSTALLED BACKWARDS SO THAT 60 POUNDS OF SPRING PRESSURE IS INVERTED ON A SNAP RING.  THE FIX IS TO REVERSE IT LIKE THE FLANGED MODEL OF THIS PROPELLER.
